# SDR WVER2016081900001

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 31,320 hours, 23,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341691
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 FWD SIDE OF BULKHEAD LBL 30 STIFFENER HAS A CRACK INDICATION .15 LONG AT THE UPPER EDGE OF FLANGE. FAILED NDT
